# SDR DALA2021051702724

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 64,464 hours, 29,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 14d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 EMER EXIT LIGHT ON THE BOTTOM OF SEAT 14D IS BROKEN. CORRECTIVE ACTION: SECURED LOOSE LIGHT HOLDING TRIM PER A320 AMM 33-52. LIGHT WORKS. (7483556)
